# SDR ABXA9500078

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Open
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR EXTENDED, RIGHT GEAR UNSAFE AND RIGHT LANDING GEAR LIGHTS DID NOT ILLUMINATE.  RECYCLED GEAR.  RIGHT LANDING GEAR UNSAFE LIGHT DID NOT ILLUMINATE.  RIGHT LANDING GEAR LIGHT ILLUMINATED.  REPAIRED WIRE NR 2G206E24 NEAR TERMINAL BOARD S3-66 PER STANDARD PROCEDURES AND PRINT NR 32-61-00. CYCLED GEAR.  OPS CHECKED GOOD.
